# SDR CKSA96031

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5611290501
- Condition: Corroded
- Location: Lt Wing
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - FLT 72016 - DURING 'C-1' CHECK INSPECTION FOUND CARD NR 116L-0551 AREA LEFT WING LEADING EDGE; LEADING EDGE FORWARD OF OUTBOARD SLOTS INBOARD END, GOUGED AND CORRODED.  LEVEL 2 TASK NR 74937.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW DC-8, SRM 57-20.  REPAIRED END OF LEADING EDGE OUTBOARD OF OUTBOARD SLOT INBOARD END IAW DC-8, SRM 57-2-1, PAGE 23.  (X)
